American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information
View Article: PDF

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[3] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information
View Article: PDF

[5] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information
View Article: PDF

[6] Joan S. Birman and R. Craggs. The $\mu $-invariant of $3$-manifolds and certain structural properties of the group of homeomorphisms of a closed, oriented $2$-manifold . Trans. Amer. Math. Soc. 237 (1978) 283-309. MR 0482765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. P. Neuzil. Elementary surgery manifolds and the elementary ideals . Proc. Amer. Math. Soc. 68 (1978) 225-228. MR 0464216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jeffrey L. Tollefson. Erratum to: ``Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$'' (Trans. Amer. Math. Soc. {\bf 223} (1976), 223--234) . Trans. Amer. Math. Soc. 243 (1978) 309-310. MR 0515645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Benny D. Evans. The conjugacy problem for boundary loops in $3$-manifolds . Trans. Amer. Math. Soc. 240 (1978) 53-64. MR 0478129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. L. Thickstun. Taming and the Poincar\'e conjecture . Trans. Amer. Math. Soc. 238 (1978) 385-396. MR 0482769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Harrie Hendriks. Obstruction theory in 3-dimensional topology: classification theorems. Bull. Amer. Math. Soc. 83 (1977) 737-738. MR 0438341.
Abstract, references, and article information
View Article: PDF

[12] C. E. Burgess. Spheres in $E\sp{3}$ which are homogeneous over a $0$-dimensional set . Proc. Amer. Math. Soc. 63 (1977) 171-174. MR 0442942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. P. Osborne and R. S. Stevens. Group presentations corresponding to spines of $3$-manifolds. III . Trans. Amer. Math. Soc. 234 (1977) 245-251. MR 0488063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. P. Osborne and R. S. Stevens. Group presentations corresponding to spines of $3$-manifolds. II . Trans. Amer. Math. Soc. 234 (1977) 213-243. MR 0488062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Paik Kee Kim and Jeffrey L. Tollefson. PL involutions of fibered $3$-manifolds . Trans. Amer. Math. Soc. 232 (1977) 221-237. MR 0454981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Edythe P. Woodruff. Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries . Trans. Amer. Math. Soc. 232 (1977) 195-204. MR 0442944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert Messer. Three-dimensional manifolds with finitely generated fundamental groups . Trans. Amer. Math. Soc. 226 (1977) 119-145. MR 0436149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Michael Starbird. Linear isotopies in $E\sp{3}$ . Proc. Amer. Math. Soc. 65 (1977) 342-346. MR 0454982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] L. S. Husch. Diffeomorphisms of $3$-manifolds which are homotopy equivalent to $S\sp{1}$ . Proc. Amer. Math. Soc. 63 (1977) 327-333. MR 0448354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[21] William Jaco and Peter B. Shalen. Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 765-767. MR 0415623.
Abstract, references, and article information
View Article: PDF

[22] Joan S. Birman and R. Craggs. On the $\mu$-invariant of $Z$-homology 3-spheres. Bull. Amer. Math. Soc. 82 (1976) 253-255. MR 0397734.
Abstract, references, and article information
View Article: PDF

[23] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information
View Article: PDF

[24] J. H. Rubinstein. Heegaard splittings and a theorem of Livesay . Proc. Amer. Math. Soc. 60 (1976) 317-320. MR 0420625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] W. B. Raymond Lickorish. Surgery on knots . Proc. Amer. Math. Soc. 60 (1976) 296-298. MR 0488060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Howard Lambert. Unknotting links in $S\sp{3}$ by maps . Proc. Amer. Math. Soc. 60 (1976) 327-330. MR 0420624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Harvey Rosen. Wild universally pierced arcs . Proc. Amer. Math. Soc. 58 (1976) 357-360. MR 0415621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Dean A. Neumann. $3$-manifolds fibering over $S\sp{1}$ . Proc. Amer. Math. Soc. 58 (1976) 353-356. MR 0413105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Robert Craggs. A new proof of the Reidemeister-Singer theorem on stable equivalence of Heegaard splittings . Proc. Amer. Math. Soc. 57 (1976) 143-147. MR 0410749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jeffrey L. Tollefson. Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$ . Trans. Amer. Math. Soc. 223 (1976) 223-234. MR 0431177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 83 found      Go to page: 1 2 3